# SDR SWAA2023102098923

- Difficulty date: September 10, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA 294.5 AND RBL 54 AT FWD GALLEY AREA 2023-577850<[01] TOOL USED EDDY CURRENT P/N: NORTEC 600D; S/N: 210138203; DUE DATE: 09-JUN-24.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 14-OCT-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24.;[04] TOOL USED: RADIOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 05-DEC-23.;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA 249.5 BTW RBL20 TO RBL60 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-16  SEE INDIVIDUAL SIGN-OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM STA 249.5 BTW RBL20 TO RBL60 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-51-2R-16; RII; SEE INDIVIDUAL SIGN-OFF BELOW
